# SDR CALA2023102503193

- Difficulty date: October 24, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 92,376 hours, 35,764 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Profile
- Part number: D5227902620551
- Condition: Cracked
- Location: Emer Exit Hatch
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD EMERGENCY EXIT HATCH RH LOAD TRANSMITTING PROFIL CRACKED. REMOVED AND REPLACED R/H FWD EMERGENCY EXIT HATCH R/H LOAD TRANSMITTING PROFIL IAW SRM 51-42-11 AND 51-72-11. EMP: V934860 WC: 7 7109 STA: ST ENG BFM
